# SDR O2GA2019022287101

- Difficulty date: February 20, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N871UP
- Make and model: Beech B300
- Aircraft serial: FL1075
- Aircraft time: 1,742 hours, 1,490 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 30002611
- Part serial: TM1660205
- Condition: Smoke
- Location: Cabin
- Part time: 1,742 hours, 1,490 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START AND CABIN BLOWERS TURNED ON CABIN FILLED WITH SMOKE. REPLACED CABIN AFT BLOWER ASSEMBLY. AIRCRAFT WAS RETURNED TO SERVICE.
